Additivity of the ideal of microscopic sets

Adam Kwela

Abstract

n/a
Author Adam Kwela (FMPI / IM)
Adam Kwela,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2016
Vol204
Pages51-62
Keywords in Englishadditivity, microscopic sets, asymptotic density, cardinal coefficients, sets of strong measure zero
ASJC Classification2608 Geometry and Topology
DOIDOI:10.1016/j.topol.2016.01.031
URL http://dx.doi.org/10.1016/j.topol.2016.01.031
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 24-07-2019, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.913; WoS Impact Factor: 2016 = 0.377 (2) - 2016=0.464 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?